(Co)homology of crossed modules with coefficients in a $\pi_1$-module

S. Paoli

    Research output: Contribution to journalArticleResearchpeer-review

    LanguageEnglish
    Pages261-296
    Number of pages36
    JournalHomology, Homotopy and Applications
    Volume5
    Issue number1
    DOIs
    Publication statusPublished - 2003

    Cite this

    @article{0bdf7e679e864416bb90d48e3450cee3,
    title = "(Co)homology of crossed modules with coefficients in a $\pi_1$-module",
    author = "S. Paoli",
    year = "2003",
    doi = "10.4310/HHA.2003.v5.n1.a12",
    language = "English",
    volume = "5",
    pages = "261--296",
    journal = "Homology, Homotopy and Applications",
    issn = "1532-0073",
    publisher = "International Press of Boston, Inc.",
    number = "1",

    }

    (Co)homology of crossed modules with coefficients in a $\pi_1$-module. / Paoli, S.

    In: Homology, Homotopy and Applications, Vol. 5, No. 1, 2003, p. 261-296.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - (Co)homology of crossed modules with coefficients in a $\pi_1$-module

    AU - Paoli, S.

    PY - 2003

    Y1 - 2003

    U2 - 10.4310/HHA.2003.v5.n1.a12

    DO - 10.4310/HHA.2003.v5.n1.a12

    M3 - Article

    VL - 5

    SP - 261

    EP - 296

    JO - Homology, Homotopy and Applications

    T2 - Homology, Homotopy and Applications

    JF - Homology, Homotopy and Applications

    SN - 1532-0073

    IS - 1

    ER -